Diophantine approximation on abelian varieties in characteristic p, by Jose' Felipe Voloch

This paper has appeared in the Amer. J. Math. 117 (1995), no. 4, 1089-1095, and so the dvi version has been removed. We prove the finiteness of integral points on affine open subsets of "sufficiently general" abelian varieties over function fields of positive characteristic. We also obtain results on an abelian analogue of Leopoldt's conjecture in the same context.

Jose' Felipe Voloch <voloch@math.utexas.edu>